How to can you get rid of migraine All kinds of Headache?

How to can you get rid of migraine All kinds of Headache?


I have used excedrin migraine before and it works pretty good but is there anything else i can try?

Best answer:

Answer by ♀♀LSBN
See your MD about it, even if you need to go to the ER. They will prescribe you something, and maybe have you meet with a neurologist. Exedrine won’t do anything for it. My wife has BAD migraines. She will actually vomit and pass out! Hers get really bad. She goes into the hospital and the MD pretty often. She is on a drug for migraines called Maxalt. You can ask your MD about that, or ask about Topomax or Imitrex. She does NOT use them anymore because they made her feel bad and she is now taking the Maxalt. But your own MD can find a medicine that your body can handle… And you might need an anti-nausea medicine like Reglan if you get sick from the migraines. even though one drug makes you sick, your MD can find one that might help better. My wife also uses that. She lays down with an ice pack after she takes her meds…Some people don’t find anything that really works. Certain foods can trigger it like nuts, peanut butter, pork, spicy food like pepperoni… Also, hormonal things including a menstrual cycle can trigger migraines. I don’t recommend scented things or aromatherapy because migraines can worsen or be triggered by scented things or strong-smelling things. Cleaning supplies, chemicals, perfumes, bleaches… They can be bad for a migraine, and so is bright lights, t.v. screens, computer screens, noises… Migraine Headaches can be affected by what is affecting the senses. A dark, quiet room is best to lay down in. Please see your doctor and good luck.

What do you think? Answer below!

What causes All kinds of Headache and what kind of headache is this?

What causes All kinds of Headache and what kind of headache is this?
I have had a headache since about 1pm. I keep forgetting to take something for it but yet is hasn’t gone on its own.

My headache is on the top of my head no in the back more toward the front.

Best answer:

Answer by Michelle
It might be a migraine it hurts in specific sides and sometimes you see a light or your eyes bother you

Know better? Leave your own answer in the comments!

Girlfriend takes Fioricet(Butalbital APAP Caffeine) w/ Codeine for All kinds of Headache…?

Girlfriend takes Fioricet(Butalbital APAP Caffeine) w/ Codeine for All kinds of Headache…?
My girlfriend frequently gets All kinds of Headache and she was prescribed a new medication called Fioricet(Butalbital APAP Caffeine) which has Codeine in it. One day I noticed she took 6 pills within a 6 hour period. She kept commenting on how “fvcked up” she was. I didn’t think much of it at first so I blew it off. But then she told me that she took 10 pills another day. Then I started to get onto her and lecture her like I was her father or something. I only did that because I care about her and I don’t know anything about Rx drugs so I don’t know the effects. Then she calls me today telling me her stomach is in knots, she’s got a killer headache, feels like she’s going to throw up, she’s sweating, all kinds of crap. She wanted me to look up the side effects of Fioricet(Butalbital APAP Caffeine) and most, if not all, of what she had were all side effects. But my concern is that maybe she took so many pills that it built up quicker than normal and now she’s having a withdrawal. I told her not to take anymore of those pills. Also, I’ve noticed that she’s been having mood swings. She’ll go from really happy and nice to really irritated and moody. It literally seems to happen in a snap. And she has told me the pills don’t really help her All kinds of Headache. I honestly don’t like the way they are making her act and feel. Before she took these pills, she was happier, mroe lively, and not so irritable. I told her that if she took anymore that I’m going to take the pills and hide them and/or call her doctor and tell her not to prescribe them anymore to her. Does anyone have any suggestions or thoughts or even any experience with Fioricet(Butalbital APAP Caffeine)? Please share. And don’t tell me my girlfriend is a pill-popper, blah blah blah. In her teenage years, she was into drugs pretty hardcore. She said she still has that pill-popping tendency so I know the deal.
Miss Dubstep, thank you very much. Great advice. I’m heading home from work in a few minutes and I will let her know all of this. Thank you so much.

Best answer:

Answer by Miss Dubstep
You pretty much know the answer already.

She is obviously exceeding the recommended dose, which is 1-2 pills every four hours as needed, not exceeding 6 pills in a 24 hour period. Note that Fioricet(Butalbital APAP Caffeine) (and some other pain medications) are implicated as causing repeat All kinds of Headache with over-use. Fioricet(Butalbital APAP Caffeine) also contains acetaminophen that in high doses can damage multiple organs, especially the liver and kidney.

Physical dependency is based on how long she’s been taking the pills. When physical dependence has developed, withdrawal symptoms will occur if she suddenly stops the medication. Withdrawal symptoms include: drug craving, runny nose, yawning, sweating, insomnia, weakness, stomach cramps, nausea, vomiting, diarrhea, muscle spasms, chills, irritability and pain.

My suggestion would be informing her that too much of the medication will make her All kinds of Headache worse, and advise her of the dangers of the OTHER ingredients in the medication that causes permanent damage. Don’t cut her completely off the medication, but reduce her dose to 1-2 pills every four hours, as suggested on the label. even though she’s not willing or able to do it herself, you may have to play parent for a bit. There are plenty of quick fixes for opiate withdrawal symptoms that will make the tapered dose easier.

As far as experience goes, opiate addiction can sneak right up on you if you don’t catch it quick. I was prescribed OxyContin for a back injury… and before you know it you’re in the hospital unconscious with depressed lungs then off to rehab.

Know better? Leave your own answer in the comments!